Alert archive / West Virginia / Flash Flood Warnings in 2016

Flash Flood Warning 1, NWS Pittsburgh, PA

May 10, 2016Marshall County, Ohio County, West Virginia; Belmont County, Ohio

NWS Pittsburgh, PA issued this flash flood warning at May 10, 2016, 8:07 PM EDT for Marshall County, Ohio County, West Virginia; Belmont County, Ohio. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2016, 8:07 PM EDT (00:07 UTC)
Expired
May 11, 2016, 12:00 AM EDT
In force
4 hr
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Flood severity
None

Counties Belmont County, OH, Marshall County, WV, Ohio County, WV

The radar

The Pittsburgh radar (KPBZ), 70 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 8:54 PM EDTFLASH FLOODBellaire, OH6 INCHES OF WATER CLOSING SEVERAL STREETS IN TOWN. ALSO SOME BASEMENT FLOODING.
May 10, 8:56 PM EDTFLASH FLOODBellaire, OHSEVERAL FEET OF WATER ON STREETS IN TOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 47 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 00:00Z, 0.1 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2016-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 28 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2016-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
28 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
1028 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

007 
WGUS51 KPBZ 110007
FFWPBZ
OHC013-WVC051-069-110400-
/O.NEW.KPBZ.FF.W.0001.160511T0007Z-160511T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
807 PM EDT TUE MAY 10 2016

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN BELMONT COUNTY IN EAST CENTRAL OHIO...
  SOUTHWESTERN OHIO COUNTY IN NORTHERN WEST VIRGINIA...
  NORTHEASTERN MARSHALL COUNTY IN NORTHERN WEST VIRGINIA...

* UNTIL MIDNIGHT EDT

* AT 806 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WHEELING...MARTINS FERRY...BELLAIRE...BETHLEHEM...TRIADELPHIA...
  SHADYSIDE...MCMECHEN...GLEN DALE...BRIDGEPORT...BENWOOD...
  BROOKSIDE...NEFFS...GRAND VUE PARK...SHERRARD...
  GLENDALE AND ELM GROVE.

ADDITIONAL RAINFALL AMOUNTS OF UP TO ANOTHER ONE AND ONE HALF INCHES
ARE POSSIBLE IN THE WARNED AREA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
  INTERSTATE 70 IN OHIO BETWEEN MILE MARKERS 220 AND 225.
 
  INTERSTATE 70 IN WEST VIRGINIA BETWEEN MILE MARKERS 0 AND 9.
 
PLEASE REPORT FLOODING BY CALLING 4 1 2...2 6 2...1 9 8 8...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO CROSS FLOODED
ROADS. FIND AN ALTERNATE ROUTE.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 4011 8060 3996 8058 3992 8089 4006 8093

$$

FRIES
2 follow-up statements
111 
WGUS71 KPBZ 110050
FFSPBZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
850 PM EDT TUE MAY 10 2016

OHC013-WVC051-069-110400-
/O.CON.KPBZ.FF.W.0001.000000T0000Z-160511T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BELMONT OH-OHIO WV-MARSHALL WV-
850 PM EDT TUE MAY 10 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
SOUTHEASTERN BELMONT...SOUTHWESTERN OHIO AND NORTHEASTERN MARSHALL
COUNTIES...

AT 848 PM EDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
THUNDERSTORMS PRODUCING HEAVY RAIN OVER THE WARNED AREA. UP TO TWO
INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING HAS LIKELY
ALREADY BEGUN.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WHEELING...MARTINS FERRY...BELLAIRE...BETHLEHEM...TRIADELPHIA...
SHADYSIDE...MCMECHEN...GLEN DALE...BRIDGEPORT...BENWOOD...
BROOKSIDE...NEFFS...GRAND VUE PARK...SHERRARD...
GLENDALE AND ELM GROVE.

FLASH FLOOD WATERS ARE MOST LIKELY MOVING DOWN PINCH RUN AND BROOKS
RUN BETWEEN BELLAIRE AND SHADYSIDE. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
  INTERSTATE 70 IN OHIO BETWEEN MILE MARKERS 220 AND 225.
 
  INTERSTATE 70 IN WEST VIRGINIA BETWEEN MILE MARKERS 0 AND 9.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO CROSS FLOODED
ROADS. FIND AN ALTERNATE ROUTE.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 4011 8060 3996 8058 3992 8089 4006 8093

$$

FRIES
870 
WGUS71 KPBZ 110314
FFSPBZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1114 PM EDT TUE MAY 10 2016

OHC013-WVC051-069-110324-
/O.CAN.KPBZ.FF.W.0001.000000T0000Z-160511T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BELMONT OH-OHIO WV-MARSHALL WV-
1114 PM EDT TUE MAY 10 2016

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN BELMONT...SOUTHWESTERN
OHIO AND NORTHEASTERN MARSHALL COUNTIES IS CANCELLED...

THE HEAVY RAIN HAS ENDED. FLOODING IS NO LONGER EXPECTED TO POSE A
THREAT. PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES.

LAT...LON 4011 8060 3996 8058 3992 8089 4006 8093

$$

CL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at May 10, 6:37 PM EDT, 1 hour 30 minutes earlier.

Area forecast discussion, May 10, 6:37 PM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PITTSBURGH PA
637 PM EDT TUE MAY 10 2016

.SYNOPSIS...
PERIODIC SHOWER AND THUNDERSTORM CHANCES WILL CONTINUE UNTIL THE
PASSAGE OF A FRIDAY MORNING COLD FRONT.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
640PM UPDATE...LATEST UPDATE WILL INCLUDE AN ADJUSTMENT TO POPS
THROUGH THE EVENING AND OVERNIGHT HOURS...STARTED BY USING RADAR/
SAT TRENDS AND ENDING WITH LATEST HIRES GUIDANCE. OVERNIGHT
TEMPERATURES HAVE ALSO BEEN MODIFIED.

PREVIOUS DISCUSSION...

A SHORTWAVE IS EXPECTED TO CROSS THE RGN TONIGHT
AS A WARM FRONT SLOWLY ADVANCES N INTO SRN OH. SHOWERS AND PSBL
TSTMS ARE EXPECTED MAINLY S OF I 80 WITH THE WAVE/S APPROACH AND
PASSAGE. MARGINAL INSTABILITY AND SHEAR FROM AROUND ZZV TO MGW
EARLY THIS EVENING SHOULD RESULT IN A BETTER CHC OF TSTMS IN THIS
AREA...THOUGH THE BEST CHC OF SEEING STRONG TSTMS APPEARS TO BE
FURTHER S WHERE MORE INSTABILITY IS PROGGED. LOWS SHOULD AVERAGE
SEVERAL DEGREES ABOVE SEASONAL LEVELS USING A BLEND OF THE LATEST
GUIDANCE.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
THE WARM FRONT IS PROGGED TO BECOME STATIONARY AGAIN WED ACROSS
SRN OH AND NRN WV. AN UPR TROUGH IS ALSO EXPECTED TO SLOWLY CROSS
THE RGN WED...WITH ADDITIONAL SHOWERS LIKELY FOR MUCH OF THE AREA.
TSTMS ARE AGAIN PSBL THOUGH A WEAK WIND FLOW AND MARGINAL
INSTABILITY SHOULD HELP LIMIT TSTM STRENGTH.

THE WARM FRONT IS EXPECTED TO ADVANCE N OF THE REGION THU WITH
MAINLY SCT AFTN CONVECTION EXPECTED. A COLD FRONT IS THEN PROGGED
FOR A LATE THU NGT/FRI PASSAGE. MODELS HAVE SLOWED THE TIMING OF
FROPA...SO ADJUSTMENTS WERE MADE FOR TIMING OF HIGHEST POPS. POPS
SHOULD GRADUALLY DECREASE FRI AS THE FRONT EXITS. TEMPS SHOULD
AVERAGE ABOVE SEASONAL LEVELS THROUGH THE PERIOD.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
AFTER A RELATIVELY BRIEF BREAK FROM PRECIPITATION FRIDAY EVENING A
SECOND COLD FRONT WILL CROSS THE REGION...RESULTING IN ADDITIONAL
SHOWERS AND REINFORCING COLDER TEMPERATURES. SUNDAY LOOKS TO BE
DRY AS HIGH PRESSURE SLIDES OVER THE AREA...BUT WITH LONGWAVE
TROUGHING STILL IN PLACE ACROSS THE EASTERN STATES...THE DOOR WILL
REMAIN OPEN FOR ANOTHER FRONT ON MONDAY.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
VFR CONDITIONS LARGELY EXPECTED THE REMAINDER OF THE DAY WITH
EASTERLY WINDS AS THE WARM FRONT LOOKS LIKELY TO REMAIN SOUTH OF
THE FORECAST AREA. MVFR CIG RESTRICTIONS WILL BE POSSIBLE AS A
WEAK SHORTWAVE CROSSES THIS EVENING AND RESULTS IN ANOTHER ROUND
OF SHOWERS/ISOLATED STORMS. ZZV/MGW/HLG HAVE THE BEST CHANCE OF
SEEING ANY STORMS. THIS WILL BE FOLLOWED BY A PERIOD OF MORE
SCATTERED CLOUDS LATER IN THE NIGHT WHICH MAY ALLOW FOR MVFR FOG
TO DEVELOP DEPENDING ON LOW LEVEL MOISTURE. A STRONGER WAVE WILL
PASS ON WEDNESDAY...RESULTING IN SCATTERED SHOWERS AND
THUNDERSTORMS.

.OUTLOOK /WEDNESDAY NIGHT THROUGH SUNDAY/...
PERIODIC RESTRICTIONS ARE LIKELY THIS WEEK UNTIL A COLD FRONT
PASSES EARLY FRIDAY.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, May 10, 5:43 AM EDT, 14 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
543 AM EDT TUE MAY 10 2016

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029-031-073>076-WVZ001>004-012-021-509>514-110945-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST-
LAWRENCE-BUTLER-CLARION-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-
WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-
FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-PRESTON-
EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER-
543 AM EDT TUE MAY 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...WESTERN
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, May 10, 5:01 PM EDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
501 PM EDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 PM     HAIL             2 WSW SUMMERFIELD       39.79N  81.37W
05/10/2016  E1.00 INCH       NOBLE              OH   PUBLIC

            HAIL AT LEAST TO SIZE OF QUARTERS. LARGE LIMBS WERE
            BLOWN DOWN ONTO VEHICLE.

0449 PM     TSTM WND DMG     2 WSW SUMMERFIELD       39.79N  81.37W
05/10/2016                   NOBLE              OH   PUBLIC

            HAIL AT LEAST TO SIZE OF QUARTERS. LARGE LIMBS WERE
            BLOWN DOWN ONTO VEHICLE.

&&

EVENT NUMBER PBZ1601562
EVENT NUMBER PBZ1601563

KRAMAR
Special weather statement, May 10, 5:29 PM EDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
529 PM EDT TUE MAY 10 2016

OHZ049-050-059-WVZ003-102200-
JEFFERSON-HARRISON-BELMONT-OHIO-
529 PM EDT TUE MAY 10 2016

...A STRONG THUNDERSTORM WILL AFFECT BELMONT...SOUTHEASTERN
HARRISON...SOUTHWESTERN JEFFERSON AND WESTERN OHIO COUNTIES...

AT 529 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BARNESVILLE...
MOVING NORTHEAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WHEELING...MARTINS FERRY...ST. CLAIRSVILLE...BELLAIRE...
BARNESVILLE...WARWOOD...BETHLEHEM...CLEARVIEW...TILTONSVILLE...
BRIDGEPORT...BENWOOD...BETHESDA...YORKVILLE...SMITHFIELD...ADENA...
DILLONVALE...BROOKSIDE...MOUNT PLEASANT...BELMONT AND RAYLAND.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
  INTERSTATE 70 IN OHIO BETWEEN MILE MARKERS 205 AND 225.

  INTERSTATE 70 IN WEST VIRGINIA BETWEEN MILE MARKERS 0 AND 3.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4032 8080 4020 8066 4019 8068 4018 8066
      4018 8064 4012 8057 3986 8104 3986 8107
      3999 8121
TIME...MOT...LOC 2129Z 228DEG 23KT 3996 8108

FRIES
Special weather statement, May 10, 6:04 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
604 PM EDT TUE MAY 10 2016

OHZ050-059-WVZ002>004-102245-
JEFFERSON-BELMONT-MARSHALL-BROOKE-OHIO-
604 PM EDT TUE MAY 10 2016

...A STRONG THUNDERSTORM WILL AFFECT EASTERN BELMONT...SOUTH CENTRAL
JEFFERSON...OHIO...NORTH CENTRAL MARSHALL AND SOUTHWESTERN BROOKE
COUNTIES...

AT 604 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER SHADYSIDE...OR
NEAR BELLAIRE...MOVING NORTHEAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WHEELING...MARTINS FERRY...ST. CLAIRSVILLE...BELLAIRE...WARWOOD...
BETHLEHEM...WEST LIBERTY...TRIADELPHIA...CLEARVIEW...VALLEY GROVE...
SHADYSIDE...MCMECHEN...GLEN DALE...TILTONSVILLE...BRIDGEPORT...
BENWOOD...YORKVILLE...DILLONVALE...BROOKSIDE AND BEECH BOTTOM.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
  INTERSTATE 70 IN OHIO BETWEEN MILE MARKERS 216 AND 225.

  INTERSTATE 70 IN WEST VIRGINIA BETWEEN MILE MARKERS 0 AND 14.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4005 8095 4028 8075 4013 8052 4008 8052
      3992 8082
TIME...MOT...LOC 2204Z 220DEG 12KT 3998 8079

FRIES
Special weather statement, May 10, 6:48 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
648 PM EDT TUE MAY 10 2016

WVZ021-509>511-102330-
MARION-PRESTON-RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN
PRESTON-MONONGALIA-
648 PM EDT TUE MAY 10 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN PRESTON...
SOUTHEASTERN MONONGALIA AND SOUTHEASTERN MARION COUNTIES...

AT 648 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WINFIELD...OR
NEAR FAIRMONT...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MORGANTOWN...KINGWOOD...WINFIELD...BROOKHAVEN...RIVESVILLE...
REEDSVILLE...MASONTOWN...EVERETTVILLE...BROWNS CHAPEL...
GLADESVILLE...LAUREL RUN AND CHEAT LAKE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
  INTERSTATE 68 IN WEST VIRGINIA BETWEEN MILE MARKERS 1 AND 5...AND
  BETWEEN MILE MARKERS 15 AND 18.

  INTERSTATE 79 IN WEST VIRGINIA BETWEEN MILE MARKERS 140 AND 150.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3956 8013 3968 7972 3943 7964 3943 7965
      3942 7966 3940 7989 3943 7989 3945 7994
      3942 8001 3940 8003 3939 8006
TIME...MOT...LOC 2248Z 256DEG 20KT 3950 8001

FRIES
Special weather statement, May 10, 6:57 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
657 PM EDT TUE MAY 10 2016

PAZ029-102330-
WASHINGTON-
657 PM EDT TUE MAY 10 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WASHINGTON
COUNTY...

AT 657 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR VALLEY
GROVE... MOVING NORTHEAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WASHINGTON...WOLFDALE...MCGOVERN...EAST WASHINGTON...WEST FINLEY...
CLAYSVILLE...WEST ALEXANDER...TAYLORSTOWN...AMITY...GREEN HILLS AND
MEADOW LANDS.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
  INTERSTATE 70 IN PENNSYLVANIA BETWEEN MILE MARKERS 3 AND 22.

  INTERSTATE 79 IN PENNSYLVANIA BETWEEN MILE MARKERS 24 AND 41.

LAT...LON 4002 8052 4009 8052 4028 8025 4004 8007
      4000 8027 4001 8028 4002 8030 4000 8031
      4000 8037 3998 8040 3997 8043 3998 8044
      3997 8045 3996 8050
TIME...MOT...LOC 2257Z 240DEG 20KT 4004 8046

FRIES
Special weather statement, May 10, 7:36 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
736 PM EDT TUE MAY 10 2016

PAZ021-029-073-075-110015-
WASHINGTON-WESTMORELAND-FAYETTE-ALLEGHENY-
736 PM EDT TUE MAY 10 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN FAYETTE...
SOUTHEASTERN WASHINGTON...SOUTHEASTERN ALLEGHENY AND SOUTHWESTERN
WESTMORELAND COUNTIES...

AT 735 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR EAST
WASHINGTON...OR NEAR WASHINGTON...MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WASHINGTON...GASTONVILLE...JEFFERSON HILLS...MONESSEN...CLAIRTON...
CALIFORNIA...DONORA...MONONGAHELA...CHARLEROI...IRWIN...
WEST NEWTON...BENTLEYVILLE...EAST WASHINGTON...PERRYOPOLIS...
NEW EAGLE...NORTH BELLE VERNON...WICKERHAM MANOR-FISHER...BAIDLAND...
ELIZABETH AND NORTH CHARLEROI.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
  INTERSTATE 70 IN PENNSYLVANIA BETWEEN MILE MARKERS 18 AND 54.

  INTERSTATE 79 IN PENNSYLVANIA BETWEEN MILE MARKERS 23 AND 33.

LAT...LON 4001 8020 4018 8027 4034 7970 4008 7961
TIME...MOT...LOC 2335Z 255DEG 23KT 4012 8015

FRIES

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 5:15 PM EDTAreal Flood AdvisoryPBZBrooke, Ohio3 hr

Nearby

Flash Flood Warnings in West Virginia, 2016Flash Flood Warnings in Ohio, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.